Journal publications

  • Implicit regularity and linear convergence rates for the generalized trust-region subproblem
    Alex L. Wang, Yunlei Lu, and Fatma Kılınç-Karzan
    SIAM J. Optim., to appear (2023)

  • Necessary and sufficient conditions for rank-one generated cones
    (ɑ) C.J. Argue, Fatma Kılınç-Karzan, and Alex L. Wang
    Math. Oper. Res., online first (2021)
    [arXiv] [article]

  • Exactness in SDP relaxations of QCQPs: Theory and applications
    (ɑ) Fatma Kılınç-Karzan and Alex L. Wang
    Tut. in Oper. Res., 312-345 (2021)
    [arXiv] [article]

  • On the tightness of SDP relaxations of QCQPs
    Alex L. Wang and Fatma Kılınç-Karzan
    Math. Program., 193, 33–73 (2022)
    [arXiv] [article]
    INFORMS Optimization Society 2021 Student Paper Prize

  • The generalized trust region subproblem: solution complexity and convex hull results
    Alex L. Wang and Fatma Kılınç-Karzan
    Math. Program., 191, 445–486 (2022)
    [arXiv] [article]

Articles in refereed conference proceedings

Other writing

  • On QCQPs and their SDP Relaxations — Ph.D. Thesis
    June 2022
    [CMU CSD]

  • Weighted Cheeger and Buser inequalities, with applications to clustering and cutting probability densities
    (ɑ) Timothy Chu, Gary Miller, Noel Walkington, and Alex L. Wang
    May 2020

Last updated Sep 22, 2023